I have now successfully stopped taking Effexor, now upto 60 hours since the last 17.75mg tablet, only side-effect being slight dizziness but this is no worse than you would experience if you had the flu.
I just have a couple of questions to ask anyone else who has successfully quit Effexor:
- Effexor has caused various problems with my vision, therefore I was wondering if anyone else experienced vision problems on the medication and how long it took for them to recede after finishing the medication
- I have definately noticed an increased heart rate whilst on this medication, so I was wondering how long it is likely to take for my heart rate and blood pressure (also slightly raised on the medication) to return to normal
Other than that, everything is going great, just don't be afraid to use this medication, it really does help, and equally the withdrawal effects are really not that bad if you taper correctly.